JournalsemVol. 76, No. 1pp. 1–9

A colouring problem for the dodecahedral graph

  • Endre Makai, Jr.

    Hungarian Academy of Sciences, Budapest, Hungary
  • Tibor Tarnai

    Budapest University of Technology and Economics, Hungary
A colouring problem for the dodecahedral graph cover
Download PDF

A subscription is required to access this article.

Cite this article

Endre Makai, Jr., Tibor Tarnai, A colouring problem for the dodecahedral graph. Elem. Math. 76 (2021), no. 1, pp. 1–9

DOI 10.4171/EM/422